| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | PREDNISONE INDUCED OSTEOPOOSIS
PREDNISONE INDUCED OSTEOPOOSIS
[ Back to Messages
Posted by Bill Treeby
on July 26, 2000 at 06:11:24:
At Christmas I developed severe spinal fractures caused by Prednisone induced Osteoporosis. Doctors said the pain would eventually disappear - Not so -
Even worse in the past week I notice one shoulder dropping, my left clavicle becoming very pronounced and my stomach growing larger and moving up my body. On top of all this I have developed a hump on my back and a seemingly permenant stoop.
As I was able to cycle last year this need to walk with a cane is really depressing plus the constant back ache. Last week I had 5 X Rays plus a bone scan. They say there is nothing to be found.
I had probably talken about a 1,000 grams of Prednisone each year for the past ten years for my asthma which, incidentaly has competely cleared thanks to a drug called 'Singulair' I have only had four puffs of ventolin since March.
I'm 64, male and totally dismayed at this rapid progression. Any wonderful suggestions !!
All times are GMT -7. The time now is 08:14 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!